Couldn't find what you looking for?

TRY OUR SEARCH!

I was on the depo shot for the past year, before that I was on regular bc pills for a year, and prior to that I was on the depo shot for 3 years. I didnt get my last depo shot in december of 2008 because I no longer had health insurance and since then I have yet to get my period. This was a little strange to me since last time i went off the depo shot to regular bc pills I got my period right when I should have once I went off the bc pills for a week. My boyfriend of 5 years and I have been having sex like normal since I hadnt had my period and it looked to be nowhere in sight. (Ive read that it can take 6 months to a year to get your period after going off the depo shot). I wasn't exactly worried about getting pregnant because I had convinced myself it wasnt possible. So yesterday I realized that I had been spotting, but not normal spotting, more of that jelly like blood clot spotting here and there but I felt fine. This morning I woke up and used the bathroom and had a huge clot of blood come along with it and now I feel AWFUL but there is no actual period accompanying it. I have read about implantation bleeding and am wondering how common it is, and if anyone has any further insight into it. I dont feel nauseous or sick but breasts are tender and slightly swollen an I am exhausted. I have an OB appointment scheduled for the 14th of May but until then I wanted to get some opinions ! Thanks so much<3

Loading...

Hi:
This sounds more like your body trying to regulate after the depo. However, being sexually active increases the possibility of pregnancy. You should wait a couple of weeks and then take a pregnancy test. This is the only way to be sure. Try to relax. Stress can cause you to be irregular too. You can follow up your home test with a test at a medical office. Best wishes to you. Please let us know how things are going.
Reply

Loading...